# SDR MASA200600965

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 6,977 hours, 4,272 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Ailerons
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7283 IAD, AILERON TRIM INOP.  AILERON TRIM C/B POPPED AND RESET C/B.  AILERON SYSTEM OP CHECK GOOD AND NO FURTHER DEFECTS NOTED.
